Skip to content
My WebMD Sign In, Sign Up
Drug allergy
avatar
Shawnnjonelle posted:
My one year old has taken amoxicillin 4 times. He's never had any issues. Three days ago he was prescribed it again for an ear infection. We have seen no improvement in his symptoms. Pulling at ears, loss of appetite, fatigue, and irritability. Shortly after starting the Amoxicillin he developed what almost looks like a prickly heat rash head to toe. Doc thinks an allergic reaction to Cillins! My eldest son may have Mono at the same time! Wouldn't my son had a reaction previously if truely allergic to amoxicillin? My other concern is his infection has apparently resolved yet he is symptomatic yet! Any thoughts?
Reply


Helpful Tips

Relief for urticaria
I had suffered from hives for six years until one doctor (an allergist) finally discovered that it was chronic urticaria. I am allergic to ... More
Was this Helpful?
5 of 5 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center